# SDR SWAA2022071418646

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN MOP SEAL AT RBL 53 BS 947+5-987+7. / [01] REMOVED ON PASSENGER CABIN MOP SEAL AT RBL 53 BS 947+5-987+7 W.L 208.1 P/N 147A8540-8;AREA OT=0.080;RT=0.068 ;L=43.200'W=1.200'' ;X=0.012 WITH WITH MICROMETER ID:ATS1671 S/N:65093024 DATE:01/2022; FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS;[03] RECIVED NEW MOP SEAL ITEM 7530246 PO/LINE 772131 /1 PARTIAL LOCATED AND DRILLED NEW MOP SEAL AT RBL 53 BS 947+5-987+7 W.L 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8501;[04] LOCATED AND DRILLED NEW MOP SEAL AT RBL 53 BS 887+10 TO BS 1006 W.L 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8501. OK TO INSTALL.-;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4. OK TO INSTALL MOPSILL;[06] REMOVED AND REPLACED ASD MOP SILL IAW SRM 51-40-02 AND DWG # 147A8501;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] ADDED PART REQUIREMENT;[09] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
